Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa


Homology of jet groups

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: E. Dror Farjoun, S.M. Jekel, A.I. Suciu

Editorial: Journal of Pure and Applied Algebra, 102 (1), p.17-24, 1995.


In this paper we compute the second homology of the discrete jet groups. The n-th jet group, J_n, is the group, under composition followed by truncation, of invertible, orientation-preserving real n-jets at 0. Consider the homomorphism D: J_n o R^+ obtained by projecting onto the first coefficient. The main result of this paper is: The map D_*: H_2(J_n) o H_2(R^+) is an isomorphism.

Cuvinte cheie: Jet groups, spectral sequence, group homology